Quitting Oxycodone with Loperamide- My story begins... - Part 126

By Jungledog · Dec 4, 2014 · ·
  1. End of Day 42

    Well, I survived day 42. Barely. Shit I am tired and tonight I am feeling like I need more kratom. Took a dose of gabapentin about an hour ago but it takes 2 to kick in. Sitting here thinking about taking some clonidine early and see if this helps the symptoms. I felt FINE all day. Get home and want to chill and I feel like shit. :(

    Anyhow, need to distract my ass so let's talk about nutrition. I have been focusing most on foods. Tonight I thought I might teach you about a spice called turmeric.

    Turmeric is from a root, is golden yellow in color, and is an additive found in curry powder. It has been used for thousands of years in Traditional Chinese medicine and by Indian healers. Why? It contains a compound called curcumin. The spice actually only contains about 3% curcumin so in this case you might want to consider buying a extract with more potent levels. If you take the supplement, swallow the pills with a few whole black peppercorns as these contain a substance called piperine which increases absorption of the curcumin by almost 2000%!!!

    Curcumin is a powerful antioxidant. How powerful? Some researchers think is as effective at treating pain as ibuprofen and without the side effects. This stuff is amazing. Not only does the reduction in inflammation reduce pain, it reduces the incidence of all chronic diseases caused by inflammation such as heart disease, cancer, and diabetes. It also reduces large numbers of free radicals...those nasty buggers that float around and destroy your good cells.

    It also increases something called Brain-derived Neurotropic Factor (BDNF). BDNF is a growth hormone that literally helps the brain heal itself and grow new circuits. This is a VERY helpful thing for addicts. We need anything that helps repair our opiate abused brains. Also helps with memory and depression.

    Curcumin is strong enough to also TREAT cancer, heart disease, Alzheimer's disease, depression, and arthritis. There is also research out there that suggests it is a powerful anti-aging serum. One study showed that this supplement, if taken with black pepper, is as effective as a statin at reducing inflammation (statin drugs are not given just to reduce cholesterol...they are given to heart patients to reduce inflammation but they have serious side effects such as memory loss).

    So anyhow, add Turmeric to your food and perhaps consider adding this supplement to your arsenal to help your brain heal during and after detox.

    Love to you all. Keep kicking opiate ass my friends. WE WILL DO THIS!!!!

    Jungledog added 10 Minutes and 0 Seconds later...

    Roaddog,

    Again, thanks for the love. Yes, I see the value in helping others. I guess I do that everyday at my job but this is different. I know what this shit has stolen from me and what it has stolen from everyone here who is posting or lurking. I have some good medical knowledge and sound knowledge of nutrition. I figured why not put them together and help people help themselves.

    I will do this. I have to...I have too much to lose to not make it to the other side. My life, my very life! My marriage, my kids, my job, everything I have ever worked for. I will NOT lose this stuff to a bottle of pills that some asshole in a lab created to hook people on so they could make gigantic profits. Screw that. Screw big pharm.

Comments

  1. smith9666
    JD,

    Despite how your last couple days have been, you sound really good as far as tapering goes and WD symptoms. I think its good that you can feel the difference bwtween feeling tired and sick because of stress and tired and sick because of WD. Since you have lowered your taper this past week or so, you seem to be doing better WD wise even with the added stress of your new class that you have to prepare for.

    You're doing really good! Please don't forget that and that you are so close to getting there!!
  2. Jungledog
    Thanks Smith. I do feel ok. Tonight I feel a little withdraw kicking in but I am doing my best to ignore it. Soon I will pop my clonidine, valerian, melatonin, and knock my butt out! I actually have been sleeping well again which really helps me cope.
  3. smith9666
    Are you having dreams? I can't believe I forgot how it fealt to actually have dreams again LOL. Every night I do now.
  4. Jungledog
    Last night I had dreams for the very first time in a very long time. I am hoping this means my body is starting to heal. :) That would be so awesome!!!
  5. lostlygirl
    Is it something you purchase online? I would like to get some.

    I am thinking about buying Kratom, but I have just a few questions. I find myself really dragging...

    • Is it something that will make me more tired or give me energy?
    • If it gives energy, is it a jittery type of energy like caffeine, or more mild?
    • Does it help concentration?
    • Does it have any health risks associated with use?
    How was your clinical day? I am really dragging tonight, but that's it for withdrawals. Very, very odd for the second day.
  6. smith9666
    I'm not sure the answer to that but I can tell you how it was for me. The first time I had a dream was the first time I slept really good without any meds at all to help. That was about day 16 or so. It's been fine since then with just an occasional night that is harder then the others. And by that I mean I struggled falling asleep but I think it was due to not really trying hard enough and the fact that my sleeping schedule is all over the place due to work. One day I could work a 6am-4pm and the next it could be 12pm-10pm.

    Anyways, since that first day I had a dream it has been getting progressively easier during not only night but day time. I feel so much more rested (not always full of energy but rested) and that's when the rls completely went away for me.

    smith9666 added 3 Minutes and 39 Seconds later...

    LG!!
    I was just going to post on your thread to see if you were okay.

    That's good to hear that you are doing good as far as WD goes on day 2. Let's hope you can get to day 5 and say the same. Day 3 was when the real deal kicked in but I hope yours aren't as bad since you are still tapering with the other med.

    You're doing great ;)
To make a comment simply sign up and become a member!